Publications with G. Sageev

All publications by Gershon Sageev and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:138 Sageev, G., & Shelah, S. (1985). On the structure of \mathrm{Ext}(A,\mathbf Z) in ZFC^+. J. Symbolic Logic, 50(2), 302–315. DOI: 10.2307/2274216 MR: 793108
Sh:148 Sageev, G., & Shelah, S. (1981). Weak compactness and the structure of \mathrm{Ext}(A,\,\mathbf Z). In Abelian group theory (Oberwolfach, 1981), Vol. 874, Springer, Berlin-New York, pp. 87–92. MR: 645920
Sh:217 Sageev, G., & Shelah, S. (1986). Noetherian ring with free additive groups. Abstracts of the American Mathematical Society, 7, 369. arXiv: 0705.4132